ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Existence of Value and Saddle Point in Infinite-Dimensional Differential Games

Ghosh, MK and Shaiju, AJ (2004) Existence of Value and Saddle Point in Infinite-Dimensional Differential Games. In: Journal of Optimization Theory and Applications, 121 (2). pp. 301-325.

[img] PDF
fulltext.pdf
Restricted to Registered users only

Download (207Kb) | Request a copy

Abstract

We study two-player zero-sum differential games of finite duration in a Hilbert space. Following the Berkovitz notion of strategies, we prove the existence of value and saddle-point equilibrium. We characterize the value as the unique viscosity solution of the associated Hamilton–Jacobi–Isaacs equation using dynamic programming inequalities.

Item Type: Journal Article
Additional Information: copyright belongs to the Springer
Keywords: Differential games - existence of value - Hamilton–Jacobi–Isaacs equation - viscosity solutions - saddle-point equilibrium
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 24 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ernet.in/id/eprint/12915

Actions (login required)

View Item View Item